I stopped because the side effects were so bad. I am still having side effects: bad taste, no feeling in my feet, tremors. When can I expect the side effects to go away?
The side effects should have subsided by now. You may be experiencing some withdrawal symptoms from the Wellbutrin especially if you stopped it without tapering off. This should clear up within a month so if things aren't better in the next week, I would consult the doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello, I just started Wellbutrin about 3 weeks ago while weening off of lexapro. The reason for the?
Posted 6 Sep 2012 • 5 answers
My 18 ye old son is taking cipralix and wellbutrin. Wellbutrin was started 6 weeks ago at 150 mg and
Posted 18 Feb 2013 • 1 answer
Posted 24 Mar 2013 • 3 answers
Posted 2 Jul 2013 • 3 answers
Posted 23 Feb 2018 • 2 answers